Previous |  Up |  Next


Title: Remark on topological embedding of commutative mappings (English)
Author: Hedrlín, Zdeněk
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 3
Issue: 1
Year: 1962
Pages: 15-17
Category: math
MSC: 54.80
MSC: 54Hxx
idZBL: Zbl 0107.01704
idMR: MR0154262
Date available: 2008-06-05T20:16:30Z
Last updated: 2012-04-27
Stable URL:


Files Size Format View
CommentatMathUnivCarol_003-1962-1_3.pdf 223.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo